Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why am I getting headache after taking 50 cocodomol tablet ?

I took 50cocodomol 50mg/30mg and it s been 5 dys and I feel fine I weigh 12 stone 7ibs is everything ok just im getting headaches alot
Asked On : Sat, 2 Apr 2011
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Overdosing on cocodomol is serious and potentially fatal. I hope you are feeling emotionally better now. Please feel free to write on this forum, if there is anything you would like to discuss. We are here to help.

Since it has been 5 days and you are feeling fine, you probably do not have any physical problem to worry about. The headaches could be a withdrawal to the codeine in cocodomol.

Dr. Saifuddin Kharawala
Answered: Tue, 19 Apr 2011
I find this answer helpful
  User's Response
Plz help. My sister is suffering from bipolar disorder. Her conditions are very serious. Please advise me the proper treatment and the specialist of bipolar disorder. Near Delhi,Faridabad or Rohtak.My email id is
Please HELP me out.
Answered: Tue, 19 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor